Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The existence of $ {\rm Irr}(X)$

Author: M. W. Mislove
Journal: Trans. Amer. Math. Soc. 175 (1973), 123-140
MSC: Primary 22A15
MathSciNet review: 0325839
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If X is a compact totally ordered space, we obtain the existence of an irreducible semigroup with idempotents X, $ {\text{Irr}}(X)$, with the property that any irreducible semigroup with idempotents X is the idempotent separating surmorphic image of $ {\text{Irr}}(X)$. Furthermore, it is shown that the Clifford-Miller endomorphism on $ {\text{Irr}}(X)$ is an injection when restricted to each $ \mathcal{H}$-class of $ {\text{Irr}}(X)$. A construction technique for noncompact semigroups is given, and some results about the structure of such semigroups are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22A15

Retrieve articles in all journals with MSC: 22A15

Additional Information

PII: S 0002-9947(1973)0325839-0
Keywords: Compact semigroup, irreducible semigroup, linked semigroup, $ \mathcal{H}$-linked semigroup, generalized hormos, $ {\text{Irr}}(X)$, Clifford-Miller endomorphism
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia